On the angle condition for the perturbation of elliptic systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 2, pp. 253-268.
@article{ASNSP_2000_4_29_2_253_0,
     author = {Landes, R\"udiger},
     title = {On the angle condition for the perturbation of elliptic systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {253--268},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 29},
     number = {2},
     year = {2000},
     zbl = {0961.35042},
     mrnumber = {1784175},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_2000_4_29_2_253_0/}
}
TY  - JOUR
AU  - Landes, Rüdiger
TI  - On the angle condition for the perturbation of elliptic systems
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 2000
DA  - 2000///
SP  - 253
EP  - 268
VL  - Ser. 4, 29
IS  - 2
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_2000_4_29_2_253_0/
UR  - https://zbmath.org/?q=an%3A0961.35042
UR  - https://www.ams.org/mathscinet-getitem?mr=1784175
LA  - en
ID  - ASNSP_2000_4_29_2_253_0
ER  - 
%0 Journal Article
%A Landes, Rüdiger
%T On the angle condition for the perturbation of elliptic systems
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 2000
%P 253-268
%V Ser. 4, 29
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_2000_4_29_2_253_0
Landes, Rüdiger. On the angle condition for the perturbation of elliptic systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 2, pp. 253-268. http://archive.numdam.org/item/ASNSP_2000_4_29_2_253_0/

[F] J. Frehse, On a class of nonlinear diagonal elliptic systems with critical growth and Cα- regularity, In: "Partial Differential Equations and the Calculus of Variations", F. Colombini et al. (eds.), Birkhäuser, Boston, 1989. | Zbl

[E] L.C. Evans, "Weak Convergence Methods for Nonlinerar Partial Differential Equations", AMS CBMS Regional conference series in Mathematics, Providence, Rhode Island, 1990. | MR | Zbl

[Ga] M. Giaquinta, "Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems", Princeton University Press, Princeton, NJ, 1983. | MR | Zbl

[Gi] E. Giusti, "Metodi Diretti nel Calcolo delle Variazioni ", Unione Matematica Italiana, Bologna, 1994. | MR | Zbl

[GT] D. Gilbarg - N.S. Trudinger, "Elliptic Partial Differential Equations of Second Order", Springer-Verlag, New York-Berlin-Heidelberg, 1977. | MR | Zbl

[H] St. Hildebrandt, "Nonlinear elliptic systems and harmonic mappings" , Proceedings of Beijing Symp. on Diff. Geom. and Diff. Equ. Sci. Sience Press, Beijing, 1980. | MR | Zbl

[LU] O.A. Ladyshenskaya - N.N. Ural'Ceva, "Linear and Quasilinear Elliptic Equations ", Academic Press (English translation from Russian), New York and London, 1968. | MR | Zbl

[L1] R. Landes, Testfunctions for elliptic systems and maximum principles, To appear in Forum Mathematicum. | MR | Zbl

[L2] R. Landes, On the existence of weak solutions ofperturbed systems with critical growth, J. Reine Angew. Math. 393 (1989), 21-38. | MR | Zbl

[L3] R. Landes, Some remarks on bounded and unbounded solutions of elliptic systems, Manuscripta Math. 64 (1989), 227-234. | MR | Zbl

[LM] R. Landes - V. Mustonen, On parabolic initial-boundary value problems with critical growth for the gradient, Ann. Inst. H. Poincaré Anal. Non Linéaire 11 (1994), 135-158. | Numdam | MR | Zbl

[Z] K.-W. Zhang, Remarks on perturbated systems with critical growth, Nonlinear Anal. 18 (1992),1167-1179. | MR | Zbl